# SDR FDEA200901190250

- Difficulty date: January 19, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: A5796507724600
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP FAIRING 533 CB HAS A CRACKED WEB.  REMOVED AND REPLACED WEB IAW A310-200 SRM 51-40-21; PG 7.  THE WEBS WERE FABRICATED ON N/R N01426/23426 AND N/R N01427/23427.
